Asian Journal of Mathematics and Computer Research
 

2017 - Volume 22 [Issue 2]

Contents

Original Research Article

GLOBAL ANALYSIS OF AN SEIRS EPIDEMIC MODEL WITH SATURATED INCIDENCE AND SATURATED TREATMENT

 

ANKIT AGRAWAL1*, ABHA TENGURIA2 AND GEETA MODI1

1Department of Mathematics, Govt. Motilal Vigyan Mahavidyalaya, Bhopal, India.

2Department of Mathematics, Govt. Maharani Laxmi Bai Girls P. G. (Autonomous) College, Bhopal, India.

 

Original Research Article

EIGENVALUES AND SOME HAMILTONIAN PROPERTIES OF GRAPHS

 

RAO LI1*
1Department of Mathematical Sciences, University of South Carolina Aiken, Aiken, SC 29801, USA.

 

Original Research Article

A SECURE WIRELESS PEER TO PEER AUTHENTICATION PROTOCOL USING TRIPLE DECOMPOSITION PROBLEM

 

ATUL CHATURVEDI1*, VARUN SHUKLA2 AND NEELAM SRIVASTAVA3

1Department of Mathematics, Pranveer Singh Institute of Technology (PSIT), Kanpur, India.

2Department of Electronics and Communication, Pranveer Singh Institute of Technology (PSIT), Kanpur, India.

3Department of Electronics and Communication, REC, Kannauj, India.

 

Original Research Article

PERFORMANCE OF SOME REGULARIZATION METHODS: THE LASSO, BRIDGE AND ELASTIC-NET REGRESSION METHODS

 

A. BUBA1 AND U. USMAN2*

1Deparment of Mathematics, Federal University Birnin-Kebbi, Kebbi, Nigeria.

2Department of Mathematics, Usmanu Danfodiyo University, Sokoto, Nigeria.

 

Original Research Article

AN EPQ MODEL FOR DELAYED DETERIORATING ITEMS WITH QUADRATIC DEMAND AND SHORTAGES

 

S. DARI1* AND B. SANI2

1Department of Mathematical Sciences, Kaduna State University, Kaduna, Nigeria.

2Department of Mathematics, Ahmadu Bello University, Zaria, Nigeria.